# SDR UPS01237216

- Difficulty date: October 23, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N944UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19103
- Aircraft time: 51,422 hours, 39,426 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Panel
- Condition: Delaminated
- Location: #2 Eng. Intake
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DELAM ON CORNER OF PANEL ON DOG BOX HOUSIG (#2 ENG. INTAKE) AT BS 11 50 AT 9 O CLOCK POS.     REPAIRED IAW SRM 51-40-9
